# SDR P5CA9800874

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Web
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LT BODY LANDING GEAR WW BETWEEN BS 1460-1480 ON OUTBD WALL BWL 200.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.
